# SDR AU510001541

- Difficulty date: January 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Debonded
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG LWR TOGGLE TARGET PARTIALLY DISBONDED.  LANDING GEAR WAS BEING FITTED TO A/C AFTER BEING IN STORAGE FOR SEVERAL YEARS.
